We solve affirmatively the homotopy limit problem for (effective) K-theory over fields of finite virtual cohomological dimension. Our solution uses the motivic slice filtration and the first motivic Hopf map.

The motivic Hopf map solves the homotopy limit problem for k-theory / O. Rondigs, M. Spitzweck, P.A. Oestvaer. - In: DOCUMENTA MATHEMATICA. - ISSN 1431-0635. - 23:(2018), pp. 1405-1424.

The motivic Hopf map solves the homotopy limit problem for k-theory

P.A. Oestvaer
2018

Abstract

We solve affirmatively the homotopy limit problem for (effective) K-theory over fields of finite virtual cohomological dimension. Our solution uses the motivic slice filtration and the first motivic Hopf map.
Homotopy limit problem for (effective) K-theory; Motivic Hopf map; Slice filtration
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
1701.06144.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 192.91 kB
Formato Adobe PDF
192.91 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/860118
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? ND
social impact